Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Implanon and Antibiotics

I have heard that being on antibiotics can affect the effectiveness of birth control. I have Implanon (the implant in my arm) and am on Cipro. I was wondering if that applies to my sitauation? If no one knows, who would I ask? My pharmicist or my OBGYN? Thanks.

 
lovemygirls2007

Asked by lovemygirls2007 at 1:14 PM on Sep. 6, 2010 in Health

Level 9 (292 Credits)
This question is closed.
Answers (3)
  • And here's a link for you to read, too: http://www.studenthealth.co.uk/advice/advice.asp?adviceID=47
    LittleWeloosMom

    Answer by LittleWeloosMom at 1:39 PM on Sep. 6, 2010

  • No, you don't have to worry about that with Implanon. I had mine out recently after three years and asked my doctor about that early on.
    LittleWeloosMom

    Answer by LittleWeloosMom at 1:37 PM on Sep. 6, 2010

  • My dr always tell me to err on the side of caution.
    Mom2Just1

    Answer by Mom2Just1 at 11:09 PM on Sep. 6, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN